# SDR MTNA20250407001

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Textrn 408
- Aircraft serial: 4080003
- Aircraft time: 478 hours, 428 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 785212228
- Condition: Cracked
- Location: Zone 400
- Part time: 478 hours, 428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FEDEX TECHNICAL BULLETIN 2023/12/28 FOUND #1 I/B SIDE HAS WHAT APPEARS TO BE A CRACK, FOUND CRACK TO PIECE  P/N 7852122-28 APPROXIMATELY 6 INCHES IN LENGTH... ORDERED REPLACEMENT PIECE, IN WORK CURRENTLY.
